On the convergence in measure

Hartman S. and Marczewski Edward: On the convergence in measure. In: Acta scientiarum mathematicarum, (12) A. pp. 125-131. (1950)

[thumbnail of math_012_pars_a_125-131.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: A
ISSN: 0001-6969
Page Range: pp. 125-131
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38565/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:49
URI: http://acta.bibl.u-szeged.hu/id/eprint/13596

Actions (login required)

View Item View Item